Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1981, Volume 36, Issue 4(220), Pages 191–241 (Mi umn3012)  

This article is cited in 30 scientific papers (total in 40 papers)

In the Moscow Mathematical Society

Joint sessions of the Petrovskii Seminar on differential equations and mathematical problems of physics and of the Moscow Mathematical Society




Full text: PDF file (3225 kB)

Citation: “Joint sessions of the Petrovskii Seminar on differential equations and mathematical problems of physics and of the Moscow Mathematical Society”, Uspekhi Mat. Nauk, 36:4(220) (1981), 191–241

Citation in format AMSBIB
\Bibitem{1}
\paper Joint sessions of the Petrovskii Seminar on differential equations and mathematical problems of physics and of the Moscow Mathematical Society
\jour Uspekhi Mat. Nauk
\yr 1981
\vol 36
\issue 4(220)
\pages 191--241
\mathnet{http://mi.mathnet.ru/umn3012}


Linking options:
  • http://mi.mathnet.ru/eng/umn3012
  • http://mi.mathnet.ru/eng/umn/v36/i4/p191

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Arnol'd, “Lagrangian manifolds with singularities, asymptotic rays, and the open swallowtail”, Funct. Anal. Appl., 15:4 (1981), 235–246  mathnet  crossref  mathscinet  zmath  isi
    2. S. M. Kozlov, “The distribution of the eigenvalues of differential operators in large domains”, Russian Math. Surveys, 37:5 (1982), 180–181  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. O. Ya. Viro, “Real plane curves of degrees 7 and 8: new prohibitions”, Math. USSR-Izv., 23:2 (1984), 409–422  mathnet  crossref  mathscinet  zmath
    4. S. M. Lozinskii, “On the hundredth anniversary of the birth of S. N. Bernstein”, Russian Math. Surveys, 38:3 (1983), 163–178  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    5. D. G. Vasil'ev, “Asymptotic behavior of the spectrum of pseudodifferential operators with small parameters”, Math. USSR-Sb., 49:1 (1984), 61–72  mathnet  crossref  mathscinet  zmath
    6. V. A. Kondrat'ev, O. A. Oleinik, “Boundary-value problems for partial differential equations in non-smooth domains”, Russian Math. Surveys, 38:2 (1983), 1–66  mathnet  crossref  mathscinet  zmath  isi
    7. G. P. Panasenko, “Averaging processes in framework structures”, Math. USSR-Sb., 50:1 (1985), 213–225  mathnet  crossref  mathscinet  zmath
    8. I. A. Kipriyanov, L. A. Ivanov, “The Cauchy problem for the Euler–Poisson–Darboux equation in a symmetric space”, Math. USSR-Sb., 52:1 (1985), 41–51  mathnet  crossref  mathscinet  zmath
    9. V. Yu. Novokshenov, “Asymptotics as $t\to\infty$ of the solution of the Cauchy problem for a two-dimensional generalization of the Toda lattice”, Math. USSR-Izv., 24:2 (1985), 347–382  mathnet  crossref  mathscinet  zmath
    10. I. I. Danilyuk, “On the Stefan problem”, Russian Math. Surveys, 40:5 (1985), 157–223  mathnet  crossref  mathscinet  zmath  adsnasa
    11. V. I. Arnol'd, M. I. Vishik, I. M. Gel'fand, Yu. V. Egorov, A. S. Kalashnikov, A. N. Kolmogorov, S. P. Novikov, S. L. Sobolev, “Ol'ga Arsen'evna Oleinik (on her sixtieth birthday)”, Russian Math. Surveys, 40:5 (1985), 267–287  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    12. D. M. Lekveishvili, “Unimprovable estimates in Hölder spaces for generalized solutions of the Dirichlet problem for a class of fourth order elliptic equations”, Math. USSR-Sb., 56:2 (1987), 429–446  mathnet  crossref  mathscinet  zmath
    13. O. Ya. Viro, “Progress in the topology of real algebraic varieties over the last six years”, Russian Math. Surveys, 41:3 (1986), 55–82  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    14. O. A. Ladyzhenskaya, N. N. Ural'tseva, “A survey of results on the solubility of boundary-value problems for second-order uniformly elliptic and parabolic quasi-linear equations having unbounded singularities”, Russian Math. Surveys, 41:5 (1986), 1–31  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    15. R. F. Bikbaev, A. R. Its, “Asymptotics at $t\to\infty$ of the solution of the Cauchy problem for the Landau–Lifshitz equation”, Theoret. and Math. Phys., 76:1 (1988), 665–675  mathnet  crossref  mathscinet  isi
    16. V. G. Maz'ya, A. A. Soloviev, “On an integral equation for the Dirichlet problem in a plane domain with cusps on the boundary”, Math. USSR-Sb., 68:1 (1991), 61–83  mathnet  crossref  mathscinet  zmath  isi
    17. V. A. Rvachev, “Compactly supported solutions of functional-differential equations and their applications”, Russian Math. Surveys, 45:1 (1990), 87–120  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    18. E. A. Sataev, “Gibbs measures for one-dimensional attractors of hyperbolic mappingss with singularities”, Russian Acad. Sci. Izv. Math., 41:3 (1993), 567–580  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    19. A. V. Borovskikh, Yu. V. Pokornyi, “Chebyshev–Haar systems in the theory of discontinuous Kellogg kernels”, Russian Math. Surveys, 49:3 (1994), 1–42  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    20. N. S. Bakhvalov, M. I. Zelikin, A. S. Kalashnikov, V. L. Kamynin, O. A. Oleinik, E. Yu. Panov, N. S. Petrosyan, V. M. Tikhomirov, A. V. Faminskii, V. N. Chubarikov, “Stanislav Nikolaevich Kruzhkov (obituary)”, Russian Math. Surveys, 53:5 (1998), 1071–1078  mathnet  crossref  crossref  mathscinet  zmath  isi
    21. O. M. Kiselev, “An asymptotic solution of the Cauchy problem for the Davey–Stewartson-I equation”, Theoret. and Math. Phys., 114:1 (1998), 81–89  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    22. M. S. Agranovich, V. I. Arnol'd, D. G. Vasil'ev, M. I. Vishik, I. M. Gel'fand, A. G. Kostyuchenko, L. D. Kudryavtsev, “Victor Borisovich Lidskii (on his 75th birthday)”, Russian Math. Surveys, 54:5 (1999), 1077–1085  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    23. T. D. Venttsel', Yu. A. Dubinskii, A. M. Il'in, V. A. Kondrat'ev, V. P. Mikhailov, A. A. Mal'tsev, O. A. Oleinik, S. I. Pokhozhaev, N. Kh. Rozov, G. A. Chechkin, T. A. Shaposhnikova, “Anatolii Sergeevich Kalashnikov (obituary)”, Russian Math. Surveys, 55:5 (2000), 977–985  mathnet  crossref  crossref  mathscinet  adsnasa  isi
    24. V. S. Buldyrev, A. M. Vershik, I. A. Ibragimov, A. M. Il'in, A. P. Kiselev, L. D. Faddeev, “Vasilii Mikhailovich Babich (on his 70th birthday)”, Russian Math. Surveys, 57:3 (2002), 627–635  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    25. G. A. Seregin, N. N. Ural'tseva, “Ol'ga Aleksandrovna Ladyzhenskaya (on her 80th birthday)”, Russian Math. Surveys, 58:2 (2003), 395–425  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    26. E. M. Bogatov, O. M. Penkin, “The Fourier method in the Cauchy problem for a fourth-order equation on stratified sets”, Russian Math. (Iz. VUZ), 47:8 (2003), 65–69  mathnet  mathscinet  zmath  elib
    27. O. M. Kiselev, “Asymptotics of solutions of higher-dimensional integrable equations and their perturbations”, Journal of Mathematical Sciences, 138:6 (2006), 6067–6230  mathnet  crossref  mathscinet  zmath  elib
    28. E. A. Gorin, “Some functional-difference equations solvable in finitary functions”, St. Petersburg Math. J., 18:5 (2007), 779–796  mathnet  crossref  mathscinet  zmath
    29. A. P. Katchalov, “Quasijets in anisotropic media, Finsler geometry, and Fermi coordinates”, J. Math. Sci. (N. Y.), 142:6 (2007), 2546–2558  mathnet  crossref  mathscinet  zmath  elib
    30. A. M. Abramov, V. I. Arnol'd, A. V. Bolsinov, A. N. Varchenko, L. Galgani, B. I. Zhilinskii, Yu. S. Il'yashenko, V. V. Kozlov, A. I. Neishtadt, V. I. Piterbarg, A. G. Khovanskii, V. V. Yashchenko, “Nikolai Nikolaevich Nekhoroshev (obituary)”, Russian Math. Surveys, 64:3 (2009), 561–566  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    31. Gornov A.Yu., Zarodnyuk T.S., “Metod krivolineinogo poiska globalnogo ekstremuma v zadache optimalnogo upravleniya”, Sovremennye tekhnologii. Sistemnyi analiz. Modelirovanie, 2009, no. 3, 19–27  elib
    32. S. D. Buntov, N. I. Leonov, N. N. Petrov, A. V. Borisov, A. A. Gryzlov, V. Ya. Derr, A. I. Karpov, B. P. Kondratev, S. N. Popova, “K semidesyatiletiyu Evgeniya Leonidovicha Tonkova”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2010, no. 3, 3–9  mathnet  elib
    33. S. V. Gonchenko, I. I. Ovsyannikov, “O bifurkatsiyakh trekhmernykh diffeomorfizmov s negrubym geteroklinicheskim konturom, soderzhaschim sedlo-fokusy”, Nelineinaya dinam., 6:1 (2010), 61–77  mathnet  elib
    34. E. A. Sataev, “Stokhasticheskie svoistva singulyarno giperbolicheskikh attraktorov”, Nelineinaya dinam., 6:1 (2010), 187–206  mathnet  elib
    35. L. I. Rodina, “Invariantnye i statisticheski slabo invariantnye mnozhestva upravlyaemykh sistem”, Izv. IMI UdGU, 2012, no. 2(40), 3–164  mathnet
    36. A. V. Chernov, “Uniformly continuous dependence of a solution to a controlled functional operator equation on a shift of control”, Russian Math. (Iz. VUZ), 57:5 (2013), 29–41  mathnet
    37. V. M. Babich, A. M. Budylin, L. A. Dmitrieva, A. I. Komech, S. B. Levin, M. V. Perel', E. A. Rybakina, V. V. Sukhanov, A. A. Fedotov, “On the mathematical work of Vladimir Savel'evich Buslaev”, St. Petersburg Math. J., 25:2 (2014), 151–174  mathnet  crossref  mathscinet  zmath  isi  elib
    38. R. Ch. Kulaev, “O funktsii vliyaniya tsepochki sterzhnei s uprugimi oporami”, Vladikavk. matem. zhurn., 16:2 (2014), 49–61  mathnet
    39. R. Ch. Kulaev, “Usloviya ostsillyatsionnosti funktsii Grina razryvnoi kraevoi zadachi dlya uravneniya chetvertogo poryadka”, Vladikavk. matem. zhurn., 17:1 (2015), 47–59  mathnet
    40. R. Ch. Kulaev, “On the Oscillation Property of Green's Function of a Fourth-Order Discontinuous Boundary-Value Problem”, Math. Notes, 100:3 (2016), 391–402  mathnet  crossref  crossref  mathscinet  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:414
    Full text:189
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021